# SDR AALA202003119005

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 29,592 hours, 11,117 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C20534100
- Part serial: 01317
- Condition: Chattering
- Location: Rt Mlg
- Part time: 28,845 hours, 10,912 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON PUSHBACK, MODERATE VIBRATION WAS EXPERIENCED COMING FROM THE RT. MAIN TRUCK. GROUND CREW REPORTED LOUD BANGING FROM RT. MAIN TRUCK. REMOVED AND REPLACED NO.3 MLG TIRE AND BRAKE IAW AMM 32-42-27-000-001A AND 32-41-11-000-006A.
